MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP FITGUARD TOUCH; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M

MEDLINE INDUSTRIES, LP FITGUARD TOUCH; GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Catalog Number FG3002
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the gloves rip easily upon donning.
 
Additional Manufacturer Narrative
It was reported that, the gloves rip easily upon donning.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
FITGUARD TOUCH
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, M
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093
MDR Report Key25196505
Report Number1417592-2026-01365
Device Sequence Number21434840
Product Code LZA
UDI-Device Identifier10888277362741
UDI-Public10888277362741
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K200093
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3002
Device Lot NumberZIM506129454
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown